Citation:
M. I. Vishik, A. I. Komech, A. V. Fursikov, “Some mathematical problems of statistical hydromechanics”, Russian Math. Surveys, 34:5 (1979), 149–234
This publication is cited in the following 54 articles:
T. Tachim Medjo, “Asymptotic log-Harnack inequality for the 3D stochastic globally modified Allen-Cahn-Navier-Stokes system with degenerate noise”, Journal of Mathematical Analysis and Applications, 547:1 (2025), 129293
Muhammad Shoaib Arif, Wasfi Shatanawi, Yasir Nawaz, “Stochastic Analysis of electro-osmotic flow dynamics in porous media with energy dissipation”, International Journal of Thermofluids, 27 (2025), 101172
Muhammad Shoaib Arif, Kamaleldin Abodayeh, Yasir Nawaz, “A two-stage computational approach for stochastic Darcy-forchheimer non-newtonian flows”, Front. Phys., 13 (2025)
Yasir Nawaz, Muhammad Shoaib Arif, Amna Nazeer, Javeria Nawaz Abbasi, Kamaleldin Abodayeh, “A two‐stage reliable computational scheme for stochastic unsteady mixed convection flow of Casson nanofluid”, Numerical Methods in Fluids, 96:5 (2024), 719
Muhammad Shoaib Arif, Kamaleldin Abodayeh, Yasir Nawaz, “Numerical modeling of mixed convective nanofluid flow with fractal stochastic heat and mass transfer using finite differences”, Front. Energy Res., 12 (2024)
Carlos Parés-Pulido, “Finite volume methods for the computation of statistical solutions of the incompressible Euler equations”, IMA Journal of Numerical Analysis, 43:5 (2023), 3073
M. Sango, “Stochastic Navier–Stokes variational inequalities with unilateral boundary conditions: probabilistic weak solvability”, Ukr. Mat. Zhurn., 75:4 (2023), 523
Huaqiao Wang, “Large deviation principles of 2D stochastic Navier–Stokes equations with Lévy noises”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 153:1 (2023), 19
M. Sango, “Stochastic Navier–Stokes Variational Inequalities with Unilateral Boundary Conditions: Probabilistic Weak Solvability”, Ukr Math J, 75:4 (2023), 600
G. Deugoue, J. K. Djoko, A. C. Fouape, “GLOBALLY MODIFIED NAVIER-STOKES EQUATIONS COUPLED WITH THE HEAT EQUATION: EXISTENCE RESULT AND TIME DISCRETE APPROXIMATION”, jaac, 11:5 (2021), 2423
D. Breit, T. C. Moyo, “Dissipative Solutions to the Stochastic Euler Equations”, J. Math. Fluid Mech., 23:3 (2021)
Ana Bela Cruzeiro, “Stochastic Approaches to Deterministic Fluid Dynamics: A Selective Review”, Water, 12:3 (2020), 864
Buckmaster T. Vicol V., “Convex Integration and Phenomenologies in Turbulence”, EMS Surv. Math. Sci., 6:1-2 (2019), 173–263
Susan Friedlander, Nathan Glatt-Holtz, Vlad Vicol, “Inviscid limits for a stochastically forced shell model of turbulent flow”, Ann. Inst. H. Poincaré Probab. Statist., 52:3 (2016)
Nathan Glatt-Holtz, Vladimír Šverák, Vlad Vicol, “On Inviscid Limits for the Stochastic Navier–Stokes Equations and Related Models”, Arch Rational Mech Anal, 217:2 (2015), 619
D. A. Khrychev, “On large deviations for ensembles of distributions”, Sb. Math., 204:11 (2013), 1671–1690
Arnaud Debussche, Lecture Notes in Mathematics, 2073, Topics in Mathematical Fluid Mechanics, 2013, 23
Igor Chueshov, Annie Millet, “Stochastic Two-Dimensional Hydrodynamical Systems: Wong-Zakai Approximation and Support Theorem”, Stochastic Analysis and Applications, 29:4 (2011), 570
Gabriel Deugoue, Mamadou Sango, “Weak solutions to stochastic 3D Navier–Stokes-α model of turbulence: α-Asymptotic behavior”, Journal of Mathematical Analysis and Applications, 384:1 (2011), 49